So about 5pm every day of late, my mood just turns black. I can't buy a neutral (forget positive) cognition or emotion, I start to feel and think very negatively no matter what I do. Of course, I'm feeling and thinking badly beforehand, but it just sinks to another level, or depth if you will.
So I'm wondering if it's a med (or meds) that I'm taking that's losing effect around 5pm. I take the following meds - yes, it's a crazy-looking brew I know, but it allows me to function somewhat - at 6am (in milligrams):
200 Provigil, 2.5 Abilify, 40 Fetzima, 30 Lexapro, 15 BuSpar, 150 Lyrica, 10 Percocet and these at 2pm:
150 Lyrica, 15 BuSpar and these 4 times a day, where the last dose is typically 2pm:
15 Adderall 10 Percocet (for chronic pain) and these at 7pm for sleep:
150 Trazodone, 50 Benedryl It's impossible to confidently predict a "culprit" but if anyone has any hunches, I'd love to hear them.
For example, today I'm splitting (some of) the 6am batch into two and taking the second half at 2pm as an experiment. I feel that empirical experimentation might be the way to go because the theory is too complex with this many psychotropic medications in play.
Cheers , Pete
Pdoc FINALLY upped Ritalin (LA) to 30mg in morning, and I take 10mg (IR) in afternoon. Been on consistently about 1.5 years (note, it’s a real pain to get it here, they treat it like street meth & it’s the most benign stimulant!!)
I have bad energy crashes within 5 hours, then crave chocolate (which I usually dislike), I have more coffee. The IR 10mg in afternoon seems to do nothing. Trying the 20mg IR in afternoon, which might be better, but wears off in 2 hours, I don’t want to mess up my sleep or jack up my heart rate.
Note, I’m not taking for ADD (but for depression add-on) my physical energy, alertness & motivation just crashes now. I just get tired & need to nap.
Any ideas? (I’m 50kg) Pdoc says they dose per kg, usually 50mg-60mg max for me. If I increase again, I’ll quickly be screwed (it initially worked so well!). I know Adderall is more potent, but worried about neurotoxicity and irreparable brain damage when I eventually go off (don’t plan on being on forever). I’ve heard Adderall is more “speedy” and can be agitating as well.